# SDR UALA2012031201616

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,203 hours, 9,434 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WOULD NOT CLOSE PROPERLY.  INSPECTED DOOR AND FRAME, NO DAMAGE.  FOUND DOOR OUT OF SEQUENCE.  OPERATED DOOR SEVERAL TIMES DOOR CLOSES AND ARMS NORMAL.
